# SDR UALA2012061503296

- Difficulty date: June 14, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 71,504 hours, 26,794 cycles
- Engine: Pwa PW2037
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A3U1
- Part serial: 229
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE VERY SLOW TO START N2 ONLY REACHES 22-23 PERCENT TWO CONSECUTIVE LEGS SEPARATE IGNITES.  REPLACED STARTER & STARTER VALVE.  SERVICE ACCOMPLISHED, OK TO CONTINUE.
